# SDR WRLA2007099

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND LONGERON LT 44 JOINT SECTION AT STA 1986 CRACKED.  N/R 67297.  LONGERON JOINT REPLACED REF.BOEING DWG NGA6313 AND DC10 SRM VOL.1 53-30-00 FIG.5 REV. MAY 15/96.
